American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(19L10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Gabriel Chênevert. Representations on the cohomology of smooth projective hypersurfaces with symmetries. Proc. Amer. Math. Soc. 141 (2013) 1185-1197.
Abstract, references, and article information   
View Article: PDF

[2] Gonçalo Tabuada. A universal characterization of the Chern character maps. Proc. Amer. Math. Soc. 139 (2011) 1263-1271. MR 2748419.
Abstract, references, and article information   
View Article: PDF

[3] Jeffrey Fox and Peter Haskell. Perturbed Dolbeault operators and the homology Todd class. Proc. Amer. Math. Soc. 128 (2000) 3715-3721. MR 1695143.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] George A. Elliott, Ryszard Nest and Mikael Rørdam. The cyclic homology of algebras with adjoined unit . Proc. Amer. Math. Soc. 113 (1991) 389-395. MR 1057953.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1